# SDR GTIA2022112936802

- Difficulty date: November 26, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 37,750 hours, 16,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE SCREWS WERE STRIPED.-REMOVED AND REPLACED AFT MEGAPHONE (FIN 7507MM) IAW AMM 25-65-51. OPS TEST OK."
